Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey I know there are a lot of posts out there about dry skin and dark spots but I couldnt find one that was really specific to my situation.

so im a few days from the 3 month mark on the regimen, and started using the 16oz BP and moisturizer that came in the mail yesterday (i used it twice so far) and my skin has been really dry around my mouth, especially my lower lip

My whole face is a little dry too, is it the new BP? My chin has this heeuge dark spot (covering my whole chin) and it looks like a goatee -____-

I have used AHA+ but I felt like it wasnt working so I havent used it this week, which might have also made my skin all weird

Should I maybe stop using BP on my chin? I rarely get acne there anyways

OR should I start using BP as just a spot treatment? I really only have one "leftover" zit left and a bunch of red marks

Edited by Ilovemesomevanity

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×